Some remarks on the algebraic structure of the Medvedev lattice

Journal of Symbolic Logic 55 (2):831-853 (1990)
This paper investigates the algebraic structure of the Medvedev lattice M. We prove that M is not a Heyting algebra. We point out some relations between M and the Dyment lattice and the Mucnik lattice. Some properties of the degrees of enumerability are considered. We give also a result on embedding countable distributive lattices in the Medvedev lattice
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274668
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,453
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Kojiro Higuchi (2012). Effectively Closed Mass Problems and Intuitionism. Annals of Pure and Applied Logic 163 (6):693-697.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

14 ( #313,271 of 1,925,480 )

Recent downloads (6 months)

1 ( #418,235 of 1,925,480 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.